# SDR SWAA2024101634639

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-565292<[01] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02; DWG NO:141A1110 SHEET:18 REV: -;DWG NO:141A8380 SHEET: 21 REV: - AND IAW B737-700 SRM 51-10-02 STEP 9 ITEM A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02; DWG NO:141A1110 SHEET:18 REV: -;DWG NO:141A8380 SHEET: 21 REV: - AND IAW B737-700 SRM 51-10-02 STEP 9 ITEM A. SEE INDIVIDUAL SIGN OFFS BELOW RII
